We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Midol Complete Maximum Strength Multi-Symptom Caplets - 40ct

    Midol Complete Maximum Strength Multi-Symptom Caplets - 40ct

    Product ID: A10126123

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    Quantity :
    $10.20
    Select
    Add To My Cart

    Product Summary

    • Multi-symptom relief
    • Maximum strength pain reliever
    • Helps to relieve cramps, bloating, fatigue, backache & headache

    Description:

    Because your period's more than a pain. Multi-symptom formula provides relief of cramps, bloating, fatigue, backache & headache.

    Directions:

    Do not take more than the recommended dose. Adults and children 12 years and older: Take 2 caplets with water. Repeat every 6 hours, as needed. Do not exceed 8 caplets per day. Children under 12 years: Consult a doctor.

    Ingredients:

    Active Ingredient in each caplet: Acetaminophen 500 mg; Caffeine 60 mg; Pyrilamine Maleate 15 mg Inactive Ingredients: Carnauba Wax; Croscarmellose Sodium; FD&C Blue #2 Aluminum Lake; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Pregelatinized Starch; Propylene Glycol; Shellac; Titanium Dioxide; Triacetin


    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS